Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 246, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 7, 2012, 2:53 PM CDT for 4 counties in Oklahoma. It was in force for 67 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 2:53 PM CDT (19:53 UTC)
- Expired
- Sep 7, 2012, 4:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Nowata County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 3:15 PM CDT | TSTM WND DMG | N Nowata, OK | SEMI OVERTURNED ON US HIGHWAY 169. |
| Sep 7, 3:15 PM CDT | TSTM WND DMG | Nowata, OK | POWER LINES DOWN IN NOWATA. |
| Sep 7, 3:15 PM CDT | HAIL 2.75 | 3 N Nowata, OK | WIND DRIVEN BASEBALL SIZE HAIL DAMAGED HOMES |
| Sep 7, 3:20 PM CDT | TSTM WND DMG | 1 N Nowata, OK | STRONG THUNDERSTORM WIND SEVERELY DAMAGED TWO HANGARS AT THE AIRPORT AND FLIPPED AN AIRPLANE. A LARGE METAL FRAMED BUILDING ALSO HAD MAJOR ROOF DAMAGE WEST OF THE AIRPORT. |
| Sep 7, 3:20 PM CDT | TSTM WND DMG | 1 Nw Nowata, OK | TREES WERE SNAPPED BY STRONG THUNDERSTORM WIND |
| Sep 7, 3:20 PM CDT | TSTM WND DMG | 2 N Nowata, OK | *** 3 FATAL *** THUNDERSTORM WIND DESTROYED A MOBILE HOME...KILLING 2 ADULTS AND 1 CHILD. |
| Sep 7, 3:20 PM CDT | HAIL 1.75 | 2 N Nowata, OK | WIND DRIVEN GOLFBALL SIZE HAIL DAMAGED HOMES |
| Sep 7, 3:30 PM CDT | TSTM WND DMG | 2 E Nowata, OK | SEVERAL METAL OR WOOD FRAMED BUILDINGS WERE DESTOYED...PERMANENT HOMES WERE DAMAGED...NUMEROUS POWER POLES WERE SNAPPED...AND TREES WERE UPROOTED OR SNAPPED. |
| Sep 7, 3:48 PM CDT | TSTM WND DMG | 6 Sse Delaware, OK | METAL SIDING OF OUTDOOR GARAGE BLOWN OFF. SHINGLE DAMAGE TO SEVERAL ROOFS. 6 INCH DIAMETER LIMBS DOWN. FEW SMALL BRADFORD PEAR TREES DOWN. |
| Sep 7, 3:53 PM CDT | TSTM WND GST 84 | Vinita, OK | GUST MEASURED AT VINITA TOLL BOOTH ON WILL ROGERS TURNPIKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
193 WUUS54 KTSA 071953 SVRTSA OKC035-105-131-147-072100- /O.NEW.KTSA.SV.W.0246.120907T1953Z-120907T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 253 PM CDT FRI SEP 7 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA SOUTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 400 PM CDT * AT 250 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF DELAWARE...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... DAMAGING GOLF BALL SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DELAWARE...WATOVA...NOWATA...NEW ALLUWE...WHITE OAK...BIG CABIN... VINITA...BLUEJACKET AND KETCHUM. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 275 AND 293. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3684 9500 3651 9501 3662 9593 3684 9589 TIME...MOT...LOC 1953Z 278DEG 35KT 3674 9580 $$
2 follow-up statements
906 WWUS54 KTSA 072011 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 311 PM CDT FRI SEP 7 2012 OKC147-072020- /O.CAN.KTSA.SV.W.0246.000000T0000Z-120907T2100Z/ WASHINGTON OK- 311 PM CDT FRI SEP 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS CANCELLED... LAT...LON 3661 9581 3684 9580 3684 9500 3651 9501 TIME...MOT...LOC 2010Z 279DEG 27KT 3673 9569 $$ OKC035-105-131-072100- /O.CON.KTSA.SV.W.0246.000000T0000Z-120907T2100Z/ CRAIG OK-NOWATA OK-ROGERS OK- 311 PM CDT FRI SEP 7 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTHEASTERN ROGERS...SOUTHERN NOWATA AND SOUTHERN CRAIG COUNTIES... AT 307 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NOWATA... MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... DESTRUCTIVE BASEBALL SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DELAWARE...WATOVA...NOWATA...NEW ALLUWE...CENTRALIA...CENTRAILIA... WHITE OAK...BLUEJACKET...PYRAMID CORNERS...BIG CABIN...KETCHUM AND VINITA. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 276 AND 293. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR LARGE DESTRUCTIVE HAIL AND DAMAGING WIND. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3661 9581 3684 9580 3684 9500 3651 9501 TIME...MOT...LOC 2010Z 279DEG 27KT 3673 9569 $$
585 WWUS54 KTSA 072028 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 328 PM CDT FRI SEP 7 2012 OKC035-105-131-072100- /O.CON.KTSA.SV.W.0246.000000T0000Z-120907T2100Z/ CRAIG OK-NOWATA OK-ROGERS OK- 328 PM CDT FRI SEP 7 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTHEASTERN ROGERS...SOUTHEASTERN NOWATA AND SOUTHERN CRAIG COUNTIES... AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NOWATA... MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... DESTRUCTIVE BASEBALL SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NEW ALLUWE...CENTRALIA...CENTRAILIA...BLUEJACKET...PYRAMID CORNERS... WHITE OAK...BIG CABIN...KETCHUM AND VINITA. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 276 AND 293. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR LARGE DESTRUCTIVE HAIL AND DAMAGING WIND. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3660 9573 3684 9568 3684 9500 3651 9501 TIME...MOT...LOC 2028Z 284DEG 25KT 3669 9557 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:50 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 7, 12:50 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT FRI SEP 7 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STRONG COLD FRONT MOVING THROUGH EASTERN OK/NORTHWEST
ARKANSAS THIS AFTERNOON/EVENING. SCATTERED TSRA PRE-FRONT...
MORE NUMEROUS TSRA WITH/BEHIND THE FRONT...ESPECIALLY
NORTHEAST OK AND NORTHWEST AR. THERE WILL BE A 2-5 HOUR
PERIOD OF GUSTY NORTH WINDS BEGINNING AN HOUR OR TWO AFTER
FRONTAL PASSAGE. GUST COULD REACH 40 KTS IN NORTHEAST OK.
TSRA CHANCES SHOULD BE OVER BY 06Z EASTERN OK TAF SITES AND
AN HOUR OR TWO AFTERWARD NORTHWEST AR TAF SITES. VFR AFTERWARD.
&&
.PREV DISCUSSION... /ISSUED 1034 AM CDT FRI SEP 7 2012/
DISCUSSION...
LATEST 12Z MODEL DATA CLOSE TO MID-SHIFT FORECAST
ON FRONTAL TIMING POTENTIAL THUNDER/PRECIP. RAISED
MAX TEMPS A TAD THIS AFTERNOON AREAS SOUTH OF I-40
AND MADE OTHER MINOR GRID REFINEMENTS. WINDY POST
FRONT. GW
PREV DISCUSSION... /ISSUED 624 AM CDT FRI SEP 7 2012/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STRONG COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA THIS AFTERNOON
.SWEEPING THROUGH THE REMAINDER OF THE AREA AROUND MIDNIGHT. VFR
CONDITIONS WILL GENERALLY PREVAIL AHEAD OF FRONT...WITH MVFR CONDITIONS
ALONG/BEHIND BOUNDARY WITH ANY THUNDERSTORM ACTIVITY. STRONG/GUSTY
NORTH WINDS WILL DEVELOP BEHIND THE FRONT LATE THIS AFTERNOON AND
CONTINUE THROUGH THE EVENING HOURS BEFORE SUBSIDING.
PREV DISCUSSION... /ISSUED 300 AM CDT FRI SEP 7 2012/
DISCUSSION...
THE LAST DAY OF THE EXCESSIVE HEAT IS FINALLY UPON US...WITH A
STRONG COLD FRONT POISED TO PUSH ITS WAY THROUGH THE AREA FROM
MID AFTERNOON INTO THE OVERNIGHT. TEMPERATURES SHOULD WARM QUICKLY
AHEAD OF THE BOUNDARY...ALLOWING MUCH OF THE SOUTHERN TWO THIRDS
OF THE FORECAST AREA TO REACH TRIPLE DIGITS AGAIN...AND THE REST
OF THE AREA TO STILL SEE ABOVE NORMAL TEMPERATURES. THE HEAT
ADVISORY AND EXCESSIVE HEAT WARNINGS CURRENTLY IN EFFECT STILL
LOOK GOOD...WITH HEAT INDICES NEAR 105 EXPECTED.
THE FRONT IS EXPECTED TO BEGIN PUSHING INTO THE AREA IN THE 20 TO
21Z TIME FRAME...WITH QUICKLY FALLING TEMPERATURES BEHIND THE
BOUNDARY...AND SEVERE CONVECTION POSSIBLE ALONG AND AHEAD OF IT.
THE GREATEST CONVECTIVE COVERAGE SHOULD BE NEAREST THE UPPER
TROUGH ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS...LIKELY DURING THE LATE AFTERNOON AND EVENING HOURS.
INSTABILITY AHEAD OF THE FRONT...AND SHEAR PARAMETERS ALONG THE
FRONT ARE BOTH SUPPORTIVE OF A LARGE HAIL AND /ESPECIALLY/
DAMAGING WIND THREAT. MOST OF THE THUNDERSTORM ACTIVITY WILL BE
OUT OF THE AREA BY 06Z...ALTHOUGH SOME STORMS MAY LINGER IN THE
SOUTH AND EAST A BIT LONGER.
IN ADDITION TO THE SEVERE WEATHER CONCERNS...THE STRONG COLD
ADVECTION BEHIND THE FRONT WILL ALSO LEAD TO A PERIOD OF
STRONG/GUSTY NORTHERLY WINDS. 925 MB WINDS IN THE 45 TO 50 KT
RANGE ARE MORE THAN SUPPORTIVE OF WIND ADVISORY CRITERIA ACROSS
PORTIONS OF NORTHEAST OKLAHOMA DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS. A WIND ADVISORY WILL BE ISSUED FOR AREAS TO THE
NORTHWEST OF A LINE FROM OKEMAH TO GROVE. IT IS NOT OUT OF THE
QUESTION THAT ADVISORY CRITERIA COULD BE MET FURTHER SOUTH OF THIS
LINE...BUT CONFIDENCE IS NOT AS HIGH AS POINTS FARTHER NORTH. WILL
PASS ALONG TO THE DAY SHIFT TO EVALUATE ANY NEED FOR AN EXPANSION.
THE GUSTY WINDS AND FALLING DEW POINTS MAY CONTRIBUTE TO A HIGHER
FIRE DANGER ACROSS PARTS OF NORTHEAST OKLAHOMA LATE AFTERNOON AND
EARLY EVENING...MAINLY IN AREAS THAT DO NOT SEE THUNDERSTORM
ACTIVITY.
FALL LIKE WEATHER WILL PREVAIL FOR THE WEEKEND IN THE WAKE OF THE
FRONT...WITH WIDESPREAD LOWS IN THE 50S AND HIGHS IN THE 70S/80S.
DESPITE THE COOLER TEMPERATURES...GUSTY NORTH WINDS ON SATURDAY
MAY CONTRIBUTE TO AN ELEVATED FIRE DANGER ACROSS ANY REMAINING DRY
AREAS. DRY CONDITIONS WILL REMAIN THROUGH AT LEAST THE MIDDLE OF
NEXT WEEK...WITH TEMPERATURES WARMING INTO THE LOW TO MID 90S IN
MOST AREAS. MID RANGE MODELS CONTINUE TO SHOW ANOTHER FRONT IN THE
AREA BY THE END OF NEXT WEEK...BUT THERE IS LITTLE CONSISTENCY ON
WHEN THAT WILL MAKE ITS WAY INTO THE AREA. WILL THEREFORE KEEP IT
NORTH OF THE AREA WITH THIS FORECAST PACKAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 80 53 88 / 50 0 0 0
FSM 61 81 54 88 / 70 0 0 0
MLC 60 81 54 89 / 30 0 0 0
BVO 54 81 51 88 / 50 0 0 0
FYV 55 76 48 84 / 80 0 0 0
BYV 54 75 49 81 / 80 0 0 0
MKO 57 80 53 86 / 60 0 0 0
MIO 55 78 53 82 / 80 0 0 0
F10 58 80 56 87 / 40 0 0 0
HHW 63 82 55 87 / 20 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR OKZ053.
HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
WIND ADVISORY FROM 4 PM FRIDAY TO 10 PM FRIDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067.
AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ019-ARZ020.
EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR ARZ029.
&&
SHORT TERM...21
LONG TERM....30
AVIATION...21Hazardous weather outlook, Sep 7, 1:22 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 122 PM CDT FRI SEP 7 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1257 PM CDT FRI SEP 7 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...LATE AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. DANGEROUS HEAT. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A SHARP COLD FRONT WILL MOVE THROUGH THE REGION DURING THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. BEFORE THE FRONT ARRIVES TEMPERATURES OF 100 OR MORE WILL BE COMMON IN EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS WEST CENTRAL ARKANSAS. RELATIVE HUMIDITY VALUES OF 20 TO 30 PERCENT IN THAT SAME AREA AND SOUTHERLY WINDS OF 10 TO 15 MILES AN HOUR WILL TRANSLATE TO AN ELEVATED FIRE RISK. ANY ONGOING FIRES WILL BE DIFFICULT TO CONTAIN...AND A SIGNIFICANT WIND SHIFT AND INCREASE IN WIND SPEED WILL OCCUR WITH FRONTAL PASSAGE. AN HOUR OR TWO AFTER THE FRONT MOVES THROUGH...WINDS WILL GUST UP TO 35 TO 45 MILES AN HOUR FOR A FEW HOURS. PLACES FROM ABOUT INTERSTATE 44 ON NORTH AND WEST WILL EXPERIENCE THE MOST WIND. ISOLATED TO WIDELY SCATTERED THUNDERSTORM AHEAD OF THE FRONT WILL BECOME MUCH MORE NUMEROUS WITH AND BEHIND THE FRONT. NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL STAND THE HIGHEST LIKELIHOOD OF THUNDERSTORMS. A FEW OF THOSE STORMS MAY BECOME SEVERE LATE AFTERNOON INTO THE EVENING HOURS. DAMAGING WIND WILL BE THE PRIMARY SEVERE THREAT WITH LARGE HAIL A SECONDARY CONCERN. THE THREAT SHOULD BE OVER WELL BEFORE MIDNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... SURFACE HIGH PRESSURE WILL BUILD INTO THE SOUTHERN PLAINS THIS WEEKEND. THE FIRE DANGER THREAT WILL REMAIN ON SATURDAY GIVEN THE DRIER AIR-MASS AND BRISK NORTH WINDS. HIGH PRESSURE WILL SHIFT EAST OF THE REGION MONDAY INTO TUESDAY WITH SOUTHERLY WINDS INCREASING. LIMITED MOISTURE RETURN FROM THE GULF WILL CREATE AN INCREASING FIRE DANGER THREAT TUESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 7, 2:49 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT FRI SEP 7 2012
OKZ054>056-072030-
NOWATA OK-OSAGE OK-WASHINGTON OK-
249 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NOWATA...NORTHEASTERN OSAGE AND WASHINGTON
AT 248 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF DEWEY...MOVING EAST AT 45 MPH. OTHER STORMS WERE INTENSIFYING
EAST OF PAWHUSKA...ALSO MOVING EAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9545 3659 9544 3659 9656 3699 9628
3701 9557
TIME...MOT...LOC 1948Z 279DEG 23KT 3674 9587The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:22 AM CDT | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more | 17 hr |
| Sep 7, 2:49 PM CDT | Special Weather Statement | TSA | Nowata, Osage, Washington | 41 min |
| Sep 7, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Sep 7, 3:32 PM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| Sep 7, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 50 min |
| Sep 7, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 44 min |
| Sep 7, 3:47 PM CDT | Red Flag Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Mayes, Muskogee and 3 more | 4 hr |
| Sep 7, 3:54 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 51 min |
| Sep 7, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 17 min |
| Sep 7, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 56 min |
| Sep 7, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 51 min |
| Sep 7, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 35 min |
| Sep 7, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Wagoner | 39 min |
| Sep 7, 4:53 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 52 min |
| Sep 7, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 59 min |
| Sep 7, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah | 60 min |
| Sep 7, 5:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 65 min |
| Sep 7, 6:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Sep 7, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 38 min |
| Sep 7, 6:56 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.